# SDR 96UAL900687

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4728U
- Make and model: Boeing 747122
- Aircraft serial: 19925
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Center Tube
- Condition: Worn
- Location: Door Slide
- Component: Bfgoodrich, 7A14381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL WEAR WAS FOUND IN THE CENTER INFLATION TUBE AND SLIDING SURFACE.  PATCHED TUBE AND SLIDING SURFACE PER VENDOR MANUAL
